MathSciNet Relay Station
MathSciNet bibliographic data
MR2197109 60H15 (35B45 35R60 60G46)
Denis, Laurent; Matoussi, Anis; Stoica, Lucretiu $L^p$ estimates for the uniform norm of solutions of quasilinear SPDE's. Probab. Theory Related Fields 133 (2005), no. 4, 437–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement